# SDR UPS07149777

- Difficulty date: May 8, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: Cargo Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SLIDE DEPLOYED WHEN CLOSING MAIN CARGO DOOR PRIOR TO BLOCKOUT.  INSTALLED NEW SLIDE IAW M/M 25-61-21-04.  SERVICED FWD DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW M/M 52-10-14-03.  THIS CLEARS M-350038.
